Fully vaccinated children suffer from multisystem inflammatory syndrome

Join our WhatsApp group by clicking this link.

Subscribe to our Telegram channel, click on this link.

Multisystem Inflammatory Syndrome (MIS) is a condition that primarily affects children and causes dangerous inflammation throughout the body, including the heart, lungs, kidneys, brain, skin, eyes, and digestive organs.

MIS can be serious and potentially fatal, and experts have no idea what causes it. However, this did not prevent Control and prevention centers of Diseases attributed the condition to coronavirus complications (COVID-19).

A group of researchers from University of Colorado conducted a detailed study of two healthy, fully vaccinated children in the United States who were diagnosed with MIS.

In the first case, a 14-year-old male patient developed headache and myalgia. On day 7, he had fever, abdominal pain, diarrhea, vomiting, red eyes, chapped lips, and rash. On day 10, he was rushed to the emergency room for treatment and admitted to a pediatric quaternary hospital.

Three months earlier, the child completed his two-dose Pfizer vaccine series. One month later, he had three days of cough and congestion and tested positive by PCR for COVID-19, from which he reportedly recovered.

The rash, headache, and conjunctivitis improved with treatment, but fever, malaise, and nausea continued, and cardiac markers increased. The child was eventually discharged after five days of hospitalization, but it was revealed that he had persistent fatigue and mild left coronary artery bypass grafting when he returned for cardiac follow-up six weeks later. (Related: Karen Kingston: Pfizer’s Vaccine Approval is Part of a Conspiracy to Harm Children – Brighteon.TV.)

In the second case, a 14-year-old girl presented with fever and fatigue followed by congestion, cough, myalgia, headache, nausea and vomiting. Rapid test results for SARS-CoV-2 and influenza were negative on the third day of illness, but on day 12 she was rushed to the emergency room due to persistent fever, cough and vomiting. She also tested positive for COVID-19.

She completed her two-dose Pfizer vaccine series three months before her illness and was prescribed amoxicillin for possible sinusitis and was then discharged. But on day 14, she returned to the hospital due to dyspnoea and required low-flow oxygen due to hypoxemia.

The girl was hospitalized and given a dose of remdesivir, which was discontinued due to elevated results of liver function tests. While the baby got better and was discharged on day 18, she returned the next day with fever, vomiting and a new, diffuse rash, including palms and soles of her feet. Differential diagnoses included MIS, acute COVID with hyperinflammation, sepsis, toxic shock syndrome, drug reaction, and vasculitis or other autoimmune disease.

Pfizer documents show improved vaccine-associated disease

As juvenile SARS-CoV-2 has increased, interest in the effects of vaccination on adolescent MIS has also increased, especially as more cases have been reported.

Among the concerns is that children have an insignificant risk of suffering from COVID-19, which is why it is difficult to believe that two children can become ill after infection. Patients suffered from such conditions after receiving two doses of the Pfizer COVID-19 injection and unfortunately suffered from Vaccine-Associated Enhanced Disease (VAED) when exposed to the virus.

This VAED information is available in Pfizer’s confidential documents Food and Drug Administration (FDA) was forced to publish by court order.

VAED is a modified presentation of clinical infections that affect individuals exposed to wild-type pathogens after receiving a vaccination for the same pathogen. These improved responses are considered unsuccessful attempts to control the infecting virus, and VAEDs often show symptoms related to the target organ of the infecting pathogen.

Intensive research has revealed growing concerns about antibody-dependent enhancement (ADE), which is a phenomenon in which vaccines make the disease much worse and prepare the immune system for a potentially fatal reaction. (Related: Former Pfizer employees mark FDA investigation, warns Pfizer vaccine increases COVID by over 300%).

ADE can happen in many ways, but “Trojan Horse Path” is the best known. This occurs when non-neutralizing antibodies generated by a previous infection or vaccination cannot turn off the pathogen upon re-release. Instead, ADE acts as a gateway that allows the virus to access and replicate cells that are usually off-limits, usually immune cells. This can lead to a wider spread of disease and overreactive immune responses that can cause more disease.

These data prove that COVID-19 injections should never have received an emergency use permit and should have been withdrawn from distribution by the FDA as soon as the figures were released. However, the agency did not act, and studies now show gruesome details about fully vaccinated children suffering from life-threatening reactions to infections and autoimmune diseases after vaccination against COVID.

Also read: